# SDR KCSA202512302978

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 86,601 hours, 15,179 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD ADVISORY,  PERFORMED OPERATIONAL TEST OF THE DOOR WARNING SYSTEM IAW AMM 52-71-00. OPS CHECK GOOD, NO DEFECTS NOTED.
